1mg, best e pharmacy in India

ACEMIZ PLUS TABLET

Tablet
Rs.68.50for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR ACEMIZ PLUS

Aceclofenac(100mg),Paracetamol(325mg)

food interaction for ACEMIZ PLUS

alcohol interaction for ACEMIZ PLUS

pregnancy interaction for ACEMIZ PLUS

lactation interaction for ACEMIZ PLUS

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Acemiz plus tablet may cause excessive drowsiness and calmness with alcohol.
Taking aceclofenac with alcohol may increase risk of stomach bleeding.
UNSAFE
Acemiz plus tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR ACEMIZ PLUS

Aceclofenac(100mg)

Uses

Aceclofenac is used in the treatment of osteoarthritis, muscular pain, gout and rheumatoid arthritis

How it works

Aceclofenac blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Nausea, Peptic ulcer, Abdominal pain, Allergic skin rash, Constipation, Diarrhoea, Dizziness, Flatulence, Increased blood pressure, Indigestion, Vomiting
Paracetamol(325mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

COMMON DOSAGE FOR ACEMIZ PLUS TABLET

Patients taking ACEMIZ PLUS TABLET

  • 60%
    Once A Day
  • 30%
    Twice A Day
  • 10%
    Thrice A Day

SUBSTITUTES FOR ACEMIZ PLUS

75 Substitutes
75 Substitutes
Sorted By
RelevancePrice

Top Rheumatologists

Expert advice FOR ACEMIZ PLUS

Do not take aceclofenac tablets:
  • If you are allergic to aceclofenac or any of the other ingredients of aceclofenac tablet.
  • If you are pregnant or breastfeeding.
  • If you have  stomach ulcer or intestinal bleeding, severe kidney disease, heart attack, liver failure, bleeding or bleeding disorders.
  • Doctor’s advice should be considered before taking aceclofenac tablets in case of any following diseases:
  • Diseases of the stomach or intestines 
  • Disease that causes ulcers on the lining of the large gut (ulcerative colitis).
  • Crohn’s disease (serious inflammation of any part of the gastrointestinal tract).
  • Blood disorders, problems with the circulation of the blood to your brain.
  • Asthma or any other breathing problems.
  • Disturbance of metabolism that can be seen as disorders of the skin or other organs (porphyria).
  • Heart problems, stroke, high blood pressure (hypertension), diabetes, high cholesterol.

Frequently asked questions FOR ACEMIZ PLUS

Aceclofenac

Q.

Is aceclofenac safe?
Aceclofenac (also available as Hifenac, Zerodol) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

Q.

Is aceclofenac a painkiller/ antipyretic/ antibiotic?
Aceclofenac is a pain relieving medication and not an antibiotic. It may reduce fever; however consult your doctor regarding its use

Q.

Is aceclofenac better than diclofenac?
Aceclofenac and diclofenac are equally effective and safe in relieving pain. Patients should follow the advice of the doctor regarding its use

Show More
Q.

Is aceclofenac paracetamol/ aspirin?
No. Aceclofenac is not paracetamol or aspirin.

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Articles


Content on this page was last updated on 08 February, 2017, by Dr. Varun Gupta (MD Pharmacology)